Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: The Lognormal Distribution. by J. Aitchison; J. A. C. Brown

Reviewed Work: The Lognormal Distribution. by J. Aitchison, J. A. C. Brown
Review by: L. R. Klein
The Economic Journal
Vol. 67, No. 268 (Dec., 1957), pp. 713-715
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2227716
Stable URL: http://www.jstor.org/stable/2227716
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available

Page Thumbnails

  • Thumbnail: Page 
713
    713
  • Thumbnail: Page 
714
    714
  • Thumbnail: Page 
715
    715